MAUDE Adverse Event Report: ARTHROCARE CORP. MICROBLATOR 30 ICW; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ARTHROCARE CORP. MICROBLATOR 30 ICW; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number AC4050-01
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/03/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during wrist arthroscopy the microblator worked intermittently.The wand was plugged in properly and foot pedal was working fine.There was a delay of under 30 min and the procedure was completed with a change in surgical technique, the surgeon proceeded to do an open surgery.No further complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported device, used in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was an isolated event.A relationship, if any, between the subject device and the reported event could not be determined.A review of risk management files found that the reported failure was documented appropriately.A review of the instructions for use found use only conductive media (e.G.Saline,ringer¿s lactate, etc.).Do not use non-conductive media (e.G.Sterile water, air, gas, glycine, etc.);no containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.There were no indications that would suggest that the device did not meet product specifications upon release into distribution.

Brand Name
MICROBLATOR 30 ICW
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key10491743
Report Number3006524618-2020-00717
Device Sequence Number3119689
Product Code GEI
UDI-Device Identifier00817470003123
UDI-Public00817470003123
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K033584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2022
Device Model NumberAC4050-01
Device Catalogue NumberAC4050-01
Device Lot Number2043183
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/12/2020
Supplement Date Received by Manufacturer09/24/2020
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;